# SDR CVGA20120129001

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N5T
- Make and model: Cessna 750
- Aircraft serial: 7500104
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 11000 FEET, HAD CAS MESSAGES COME ON EICAS.  STANDBY PITOT HEAT FAIL CAS AND LEFT STATIC HEATER FAIL CAS MESSAGES CAME ON.
